# SDR UALA2011120906770

- Difficulty date: December 9, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 76,124 hours, 22,062 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 755299D
- Part serial: 2120
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E SLAT DISAGREE EICAS, FLIGHT DIVERTED.  MESSAGE DISPLAYED & LEADING EDGE LIGHT ILLUMINATED.  FLAP INDICATOR NEEDLES STOPPED AT ONE HALF UNIT WITH NO SPLIT.  FLAP HANDLE IN UP POSITION.  CREW REPORTED NO ABNORMAL VIBRATION OR FLT CONTROL PROBLEMS.  CREW FOLLOWED QRH 90.6.  AIRSPEED LIMITED TO 240 KTS AND WAS NOT EXCEEDED.  PER FLT MANUAL, ACFT LIMITED TO FL200.  MANUFACTURER REP OBSERVED LEADING EDGES WERE NOT FULLY RETRACTED DURING FLIGHT. REPLACED NR 5 SLAT ROTARY ACTUATOR. REF AMIS 1252011.
